PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995-1996 | 23 | 1 | 1-11
Tytuł artykułu

Estimates of some probabilities in multidimensional convex records

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Convex records in Euclidean space are considered. We provide both lower and upper bounds on the probability $p_n(k)$ that in a sequence of random vectors $X_1$,..., $X_n$ there are exactly k records.
Rocznik
Tom
23
Numer
1
Strony
1-11
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-01-25
poprawiono
1994-04-20
Twórcy
  • Institute of Mathematics, Technical University of Łódź, al. Politechniki 11, 90-924 Łódź, Poland
Bibliografia
  • [1] I. Bárany and Z. Füredi, On the shape of the convex hull of random points, Probab. Theory Related Fields 80 (1988), 72-87.
  • [2] W. Feller, An Introduction to Probability Theory and its Applications, Vol. I, Wiley, New York, 1961.
  • [3] C. M. Goldie and S. Resnick, Records in a partially ordered set, Ann. Probab. 17 (1989), 678-699.
  • [4] I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series and Products, Academic Press, New York, 1965.
  • [5] P. Groeneboom, Limit theorems for convex hulls, Probab. Theory Related Fields 79 (1988), 327-368.
  • [6] M. G. Kendall, and P. A. P. Moran, Geometrical Probability, Griffin's Statist. Monographs Courses 5, Griffin, London, 1963.
  • [7] J. F. C. Kingman, Random secants of a convex body, J. Appl. Probab. 6 (1969), 660-672.
  • [8] V. B. Nevzorov, Records, Teor. Veroyatnost. i Primenen. 32 (2) (1987), 219-252 (in Russian).
  • [9] S. Resnick, Extreme Values, Regular Variation, and Point Processes, Springer, Berlin, 1987.
  • [10] I. M. Yaglom and V. G. Boltyanskiĭ, Convex Bodies, Nauka, Moscow, 1951 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv23i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.